MathSciNet Relay Station
MathSciNet bibliographic data
MR667287 (83k:28003) 28A05 (60A10)
Dubins, Lester E. A zero-one, Borel probability which admits of no countably additive extensions. Proc. Amer. Math. Soc. 86 (1982), no. 2, 273–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement